TagEMA

Hepatitis post-alemtuzumab

Another alemtuzumab-related post, this time in relation to alemtuzumab-associated liver injury, which has been also been included as a complication of alemtuzumab treatment in the EMA’s SmPC (summary of product characteristics). Liver or hepatic injury can occur as part of a drug-induced injury as seen in case 2 below or as a delayed, presumably autoimmune, condition as in case 1 below...

Alemtuzumab’s Article 20

Use of multiple sclerosis medicine Lemtrada restricted while EMA review is ongoing EMA has started a review of the multiple sclerosis medicine Lemtrada (alemtuzumab) following new reports of immune-mediated conditions (caused by the body’s defence system not working properly) and problems with the heart and blood vessels with the medicine, including fatal cases. As a temporary measure while the...

Translate

Categories

Recent Posts

Recent Comments

Archives